# SDR DL75K030880

- Difficulty date: September 27, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 47,744 hours, 23,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS SWITCH INOP.  COCKPIT EMERGENCY LIGHT SWITCH WORKS OK.  T/S PER FIM.  RESEATED AND CLEANED CONNECTOR ABOVE SEAT 1A.  SYS CHECKS OK.
